Alert archive / Oklahoma / Red Flag Warnings in 2008

Red Flag Warning 1, NWS Tulsa, OK

March 12, 200817 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this red flag warning at Mar 12, 2008, 10:33 AM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2008, 10:33 AM CDT (15:33 UTC)
Expired
Mar 12, 2008, 8:00 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2237 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 121533
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
1033 AM CDT WED MAR 12 2008


OKZ054>068-070-071-122345-
/O.NEW.KTSA.FW.W.0001.080312T1533Z-080313T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
MCINTOSH-
1033 AM CDT WED MAR 12 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...MUSKOGEE...AND MCINTOSH.

WIND SPEEDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH
THROUGH THIS AFTERNOON...WHILE AFTERNOON HUMIDITY VALUES WILL FALL
BELOW 25 PERCENT. THIS COMBINATION WILL PROMOTE AGGRESSIVE FIRE
BEHAVIOR...AND ALL PRECAUTIONS SHOULD BE TAKEN TO PREVENT
UNNECESSARY FIRE STARTS.

ADDITIONALLY...FUELS REMAIN ABUNDANT FOR WILDFIRES WHICH WILL
FURTHER WORSEN THE WILDFIRE CONDITIONS.

THIS RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED TODAY... FAVORING RAPID
GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS
INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER
TEMPERATURES.

$$
3 follow-up statements
000 
WWUS84 KTSA 121744
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT WED MAR 12 2008

ARZ001-002-010-011-OKZ069-130000-
/O.EXA.KTSA.FW.W.0001.000000T0000Z-080313T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR-
1244 PM CDT WED MAR 12 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...AND MADISON.

IN OKLAHOMA...
ADAIR.

WIND SPEEDS HAVE INCREASED TO 15 TO 25 MPH WITH GUSTS TO 30 MPH
AND WILL CONTINUE THROUGH THIS AFTERNOON...WHILE HUMIDITY VALUES
WILL FALL BELOW 25 PERCENT. THIS COMBINATION WILL PROMOTE
AGGRESSIVE FIRE BEHAVIOR...AND ALL PRECAUTIONS SHOULD BE TAKEN TO
PREVENT UNNECESSARY FIRE STARTS.

ADDITIONALLY...FUELS REMAIN ABUNDANT FOR WILDFIRES WHICH WILL
FURTHER WORSEN THE WILDFIRE CONDITIONS.

THIS RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED TODAY...FAVORING RAPID
GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS
INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER
TEMPERATURES.


$$

OKZ054>068-070-071-130000-
/O.CON.KTSA.FW.W.0001.000000T0000Z-080313T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
MCINTOSH-
1244 PM CDT WED MAR 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...MUSKOGEE...AND MCINTOSH.

WIND SPEEDS HAVE INCREASED TO 15 TO 25 MPH WITH GUSTS TO 30 MPH
AND WILL CONTINUE THROUGH THIS AFTERNOON...WHILE HUMIDITY VALUES
WILL FALL BELOW 25 PERCENT. THIS COMBINATION WILL PROMOTE
AGGRESSIVE FIRE BEHAVIOR...AND ALL PRECAUTIONS SHOULD BE TAKEN TO
PREVENT UNNECESSARY FIRE STARTS.

ADDITIONALLY...FUELS REMAIN ABUNDANT FOR WILDFIRES WHICH WILL
FURTHER WORSEN THE WILDFIRE CONDITIONS.

THIS RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED TODAY...FAVORING
RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS
INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER
TEMPERATURES.

$$
000 
WWUS84 KTSA 122338
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT WED MAR 12 2008

ARZ001-002-010-011-OKZ054>071-130100-
/O.EXT.KTSA.FW.W.0001.000000T0000Z-080313T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
638 PM CDT WED MAR 12 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH.

TEMPERATURES WILL REMAIN IN THE LOWER 70S THROUGH 8 PM...WITH
SOUTHWEST WINDS GUSTING TO AROUND 25 MPH. WITH RELATIVE HUMIDITY
VALUES REMAINING AROUND 25 PERCENT...DANGEROUS FIRE WEATHER
CONDITIONS WILL CONTINUE INTO THE EARLY EVENING. ALL PRECAUTIONS
SHOULD BE TAKEN TO PREVENT UNNECESSARY FIRE STARTS.

ADDITIONALLY...FUELS REMAIN ABUNDANT FOR WILDFIRES WHICH WILL
FURTHER WORSEN THE WILDFIRE CONDITIONS.

FIRE WEATHER CONDITIONS WILL IMPROVE AFTER 8 PM AS WINDS SUBSIDE
AND TEMPERATURES CONTINUE TO COOL.

THIS RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED TODAY...FAVORING
RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS
INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER
TEMPERATURES.

$$
000 
WWUS84 KTSA 130101
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT WED MAR 12 2008


ARZ001-002-010-011-OKZ054>071-130215-
/O.EXP.KTSA.FW.W.0001.000000T0000Z-080313T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
801 PM CDT WED MAR 12 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH.

SOUTH TO SOUTHWEST WINDS HAVE WEAKENED WELL BELOW RED FLAG WARNING
CRITERIA...AND FIRE WEATHER CONDITIONS WILL CONTINUE TO IMPROVE
THE REMAINDER OF THE EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Mar 12, 3:43 AM CDT, 6 hours 50 minutes earlier.

Area forecast discussion, Mar 12, 3:43 AM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
343 AM CDT WED MAR 12 2008

.DISCUSSION...
DIFFICULT FORECAST OVER THE NEXT FEW DAYS...PRIMARILY TRYING TO
PIN DOWN SEVERE WEATHER POTENTIAL FOR THURSDAY AND FRIDAY. IN THE
SHORT TERM WARM/BREEZY CONDITIONS WILL DEVELOP TODAY WITH AN
INCREASED FIRE DANGER. CONDITIONS WILL REMAIN BELOW RED FLAG
CRITERIA...BUT WILL ISSUE FIRE DANGER STATEMENT TO COVER
SITUATION.

QUICK MOVING SHORT WAVE WILL MOVE INTO THE AREA ON THURSDAY WITH
SURFACE LOW PRESSURE DEVELOPING OVER NORTH CENTRAL OKLAHOMA. WEAK
FRONTAL BOUNDARY WILL PUSH SOUTH OF INTERSTATE 44 BY LATE
AFTERNOON WITH THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT OVER FAR
NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS BY 00Z. THUNDERSTORMS ARE
EXPECTED TO BUILD SOUTH INTO FAR EASTERN OKLAHOMA/WEST CENTRAL
ARKANSAS DURING THE EVENING HOURS IN LOW LEVEL JET AXIS. A FEW OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL ACROSS AFOREMENTIONED
AREA...AS INSTABILITY IS MAXIMIZED IN THE DEEPER MOISTURE WITH
STEEP MID LEVEL LAPSE RATES.

A SECONDARY AND MUCH STRONGER UPPER LEVEL SPEED MAX WILL DIVE INTO
THE REGION ON FRIDAY WITH SURFACE LOW PRESSURE AGAIN DEVELOPING OVER
NORTH CENTRAL OKLAHOMA. SCATTERED SHOWERS WILL BE POSSIBLE THROUGH
EARLY AFTERNOON ACROSS NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS AS
STRONG WAA CONTINUES. A NARROW RIBBON OF NEAR 60 DEWPOINTS ARE
EXPECTED TO ADVECT NORTH AHEAD OF THE SURFACE LOW BY LATE
AFTERNOON ACROSS NORTHEAST OKLAHOMA. ATMOSPHERE WILL LIKELY BECOME
MODERATELY TO HIGHLY UNSTABLE BY LATE AFTERNOON AS VERY STEEP
MID LEVEL LAPSE RATES SPREAD ACROSS NORTHEAST OKLAHOMA BY 00Z.
ATMOSPHERE IS EXPECTED TO REMAIN CAPPED UNTIL THIS POINT AND THERE
WILL ONLY BE A SMALL WINDOW LATE FRIDAY AFTERNOON/EVENING FOR
SEVERE STORMS BEFORE DRY SLOT PUSHES THROUGH MUCH OF THE AREA AS UPPER
SYSTEM SHIFTS EASTWARD. ANY STORMS THAT CAN DEVELOP DURING THIS
TIME HOWEVER WILL LIKELY BE SEVERE WITH VERY LARGE HAIL GIVEN THE
LOW WET BULB ZERO HEIGHTS/STRONG DEEP LAYER SHEAR. KEPT BEST
PRECIP CHANCES DURING THIS TIME ALONG THE OK/KS BORDER AND
ACROSS NW ARK.

IN THE EXTENDED STAYED CLOSE TO THE GFS SOLUTION.  00Z ECMWF DATA
WAS UNAVAILABLE...HOWEVER STILL APPEARS THUNDERSTORMS ARE LIKELY
MONDAY INTO MONDAY NIGHT AS IMPRESSIVE UPPER TROUGH MOVES INTO THE
SOUTHERN PLAINS WITH THE POTENTIAL FOR SEVERE WEATHER AND HEAVY
RAINFALL. STILL SOME UNCERTAINTY CONCERNING WHEN THE MAIN UPPER
LOW LIFTS OUT...SO KEPT POPS THROUGH TUESDAY ACROSS SE OK/NW ARK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  50  70  45 /   0   0  20  20
FSM   75  48  71  50 /   0   0  20  40
MLC   77  54  73  51 /   0   0  10  20
BVO   79  44  65  42 /   0   0  20  20
FYV   73  45  65  46 /   0   0  30  40
BYV   76  47  65  45 /   0   0  40  50
MKO   77  49  71  47 /   0   0  20  30
MIO   77  47  63  45 /   0   0  30  30
F10   77  51  72  48 /   0   0  10  20
HHW   75  53  74  57 /   0   0  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....12
Hazardous weather outlook, Mar 12, 5:11 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 AM CDT WED MAR 12 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 AM CDT WED MAR 12 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED...SPREADINDEX=40.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON.

DISCUSSION...
BREEZY ...BUT CONTINUED WARM TEMPERATURES WILL BE THE RULE TODAY
AS THE PRESSURE GRADIENT TIGHTENS BETWEEN LOW PRESSURE TO THE
NORTH AND HIGH PRESSURE TO THE SOUTH. THE AFOREMENTIONED
CONDITIONS COMBINING WITH LOW AFTERNOON RELATIVE HUMIDITIES IN THE
30 TO 35 PERCENT RANGE WILL RESULT IN INCREASED FIRE WEATHER
CONCERNS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SEE...OKCRFDTSA...FOR DETAILS CONCERNING FIRE DANGER TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORM CHANCES WILL BE HIGHEST ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THURSDAY AS A FAST MOVING UPPER
WAVE SWEEPS ACROSS THE PLAINS AND A COLD FRONT ENTERS NORTHEAST
OKLAHOMA BY LATE THURSDAY AFTERNOON. A FEW STORMS WILL HAVE SEVERE
POTENTIAL ACROSS NORTHEAST OKLAHOMA AS THIS AREA BENEFITS FROM
DEEPER MOISTURE AND STEEP MID LEVEL LAPSE RATES.

A SECOND DISTURBANCE WILL ALSO MOVE THROUGH THE PLAINS ON FRIDAY AND
WILL OFFER ADDITIONAL THUNDERSTORM CHANCES. STRONGER LOW PRESSURE
WILL AGAIN DEVELOP AND WILL DRAW UP SURFACE MOISTURE ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE WEATHER CHANCE WILL
ALSO BE HIGHEST AS SURFACE BASED INSTABILITIES WILL BE ON THE
INCREASE IN ADDITION TO THE STEEPEST MID LEVEL LAPSE RATES ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL WOULD BE THE
PRIMARY THREAT WITH ANY SEVERE WEATHER LATE IN THE WEEK.

A STRONG UPPER LEVEL SYSTEM DIGS INTO THE DESERT SOUTHWEST U.S.
LATE IN THE WEEKEND...AND WILL LIFT TOWARDS THE PLAINS IN THE
MONDAY TO LATE TUESDAY OR EARLY WEDNESDAY TIME FRAME. ORGANIZED
THUNDERSTORM ACTIVITY ACROSS THE SOUTHERN PLAINS APPEARS LIKELY
FOR EARLY NEXT WEEK...ALONG WITH SEVERE POTENTIAL GIVEN THE
STRENGTH AND TRACK OF THE UPPER LOW.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT AGENCIES AND SPOTTER GROUPS SHOULD MONITOR
THE LATEST FORECASTS AND DISCUSSIONS CONCERNING SEVER WEATHER
POTENTIAL THURSDAY AND FRIDAY...AND AGAIN EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

Red Flag Warnings in Oklahoma, 2008Red Flag Warnings in Arkansas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.